# SDR AU510001608

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 520010785
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LINE LOCATED IN RT WING ROOT CRACKED.  LIMITED INFORMATION PROVIDED.
